MathSciNet Relay Station
MathSciNet bibliographic data
MR1078386 (92d:22016) 22E40
Sauter, John Kurt, Jr. Isomorphisms among monodromy groups and applications to lattices in ${\rm PU}(1,2)$. Pacific J. Math. 146 (1990), no. 2, 331–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement